# SDR GLBA2001221

- Difficulty date: October 24, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 27,888 hours, 31,871 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON T/O.  ADJUSTED LEFT GEAR DOOR, OPS CHECKED SYSTEM SATISFACTORY.
